HP Laptop is actually a Notebook
I purchased the 15.6" Pentium Intel Processor with 1TB Hard Drive and 4MB Ram which was supposed to be a laptop but it is a notebook, it says it right on the receipt and the box it came in.
Windows 10 needs to be installed by the purchaser which took forever and I’m sure took up a lot of space on my drive. The computer runs very, very slow. Cortana doesn’t acknowledge me correctly AT ALL!
And now the big finale my speaker sound became distorted, muted and has a crackling sound when it does work. The volume control works randomly as well.
ALL OF THIS AND I HAVE ONLY HAD IT IN MY POSSESSION FOR 6 DAYS!!!!!!!
After reading some of the blogs I’m fearful of how long it will take to get this and the protection plan purchase credited back onto my charge. I have read that it can take up to two months; It’s the holidays and I need my money now.
I am not a happy person at this moment and am dissatisfied enough not purchase from HSN again.
IF the Laptop was advertised and represented as a Windows 10 laptop, then Yes, you were Ripped Off.
It is probably an old model that HP is unloading. In my experiences, the do-it-yourself Upgrades Never upgrade properly. I’ve had a couple of essentially New Laptops ruined from at-home Upgrades. – Only New Factory upgraded models are worthy of your money.
Additionally, over the years I come to the conclusion that a lot of the channels’ computers are factory defects.
There is very little difference between notebooks and laptops. As a matter of fact, to the best of my knowledge these terms are used interchangeably a lot of the time. You did not get ripped off or anything. As long as you checked the specs and you like what you are getting, you got what you ordered. Notebooks typically are just smaller and lighter laptops. Unless you plan on playing Call of Duty Advanced Warfare (but probably even then) or run video processing/rendering or run some computation intensive optimization programs, you are fine.
Edited to add: or at least, you would be if the computer was not defective.
I didn’t mention above that I also purchased the Kindle Fire tablets. I received them within 10 days but I as of yet have not received the extended protection warranty. My purchase was on 11/07/2015 and it is now 11/24/2015.
Hi , I’m sorry you were disappointed with your purchase. Refunds are processed within 3 business days of receipt at our warehouse to your method of payment. Please allow up to an additional 3 business days for your financial institution to post the credit.
Hello everyone, I have good news! Here’s what Andrew said about the Vitamin A issue (which my doctor agrees with):
"Let me first say that if you use my products, you have NEVER had ANYTHING to worry about when it comes to Vitamin A, since we do NOT use preformed Vitamin A. However, almost all typical multivitamins (even those that are deemed very high quality) use preformed Vitamin A. Why is the Vitamin A in our products not an issue? It’s because our material is technically NOT Vitamin A, but a natural carotenoid that is safely converted to Vitamin A, and only as required by your body. For several decades, I have argued against the use of preformed Vitamin A for the same reasons folks are so concerned today. This is yet another example of our scientific focus and our being decades ahead of the rest of the vitamin industry. I long ago chose to avoid preformed Vitamin A, so you should have no concerns at all about our multivitamins, Healthy Hair Skin and Nails, etc. Decades of research had me avoid preformed Vitamin A long ago, but the rest of the industry continues to use it, likely because it is so cheap. The only place Vitamin A should ever be found is a children’s or a prenatal multi-vitamin. As usual, if you use my products, you can once again rest assured that we have always safeguarded your interests by avoiding all preformed Vitamin A. I have talked about this on TV for 23 years and the message has not changed. You have always been and remain completely safe."
I swear by Selenium, and 2-per day by LIFEWAY. At 40 my hair seemed to began the thinning.
At 43 I started on Lifeway’s 2-per day and thank God I have taken selenium for many years as an older client swore they kept her hair from age.
Were all different and this post is a great one.
The vitamin A in the Ultimate Eye Support is beta carotene, not preformed vitamin A. The two are not the same and beta carotene does not cause hair loss. 2000 is not a large dose. 10,000+ would be a large dose.
Hair loss is more typically caused by other things such as a thyroid condition. Have you had your thyroid checked?
So for those that won’t take Vitamin A…what type won’t you take because there is a difference.
In the Eye Support, it’s Beta Carotene…are you not then taking Beta Carotene in anything?
I’m taking Eye Support and Healthy Hair, Skin and Nails…my nails grow like weeds and I’ve sprouted fuzz and actual hair on my "male pattern baldness" area. At a minimum, I’m never giving up HHS&N.
p.s..If anyone is losing hair, you should probably get to a doctor to see what’s going on in your body.
well that’s just great. I was on the eye support, but ran out and just couldn’t afford to reorder. I was on it for over 6 months until about 3 months ago. My hair has been shedding like crazy, but mine had done this before due to a migraine medication I was on years ago. It finally recovered somewhat, so I hope this has not contributed to it. It seem you just can’t win. Eat this, no don’t eat that.. use this, no don’t use that. I’m gonna do some research also, don’t need to lose anymore hair.
:heart::womanhappy:Ouch!! Which I hope Andrew or someone from his staff will mention, I am cancelling out one product, taking eye and hair, nails, LOL, but my hair is falling out a bit. It"s from change of weather, so I thought. Yes, all large bottles I had to tape labels back on, this has been going on for about 2 years now. Thinking, pretty soon, I won’t be able to SEE MY HAIR GOING DOWN THE DROWN??? mare in New Jersey:)
This is interesting. I did notice more hair falling off, and I also take the Ultimate eye support everyday. I’ll have to ask my doctor again about that; last time she had said they were safe to take, but I hadn’t asked her speifically about the hair loss. I’ll post what she tells me here. Thanks for the heads up.
As far as the labels coming off, I’ve been having that problem with almost every single bottle that I have ordered. I have notified HSN and also Andrew’s company, and they have basically told me that they are aware of the problem and that they are working to fix it. But so far, the labels are still coming off. Hopefully if enough people voice their concern, Andrew will make sure it’s taken care of once and for all.
Not sure about the brand you mention, yet I have heard for years large doses of A cause hair loss.
I refuse to take it.
Posted in Electronics
11.07.14 4:15 PM